# SDR FDEA201410123121

- Difficulty date: October 12, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 73,148 hours, 15,090 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886504
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING ANTI-ICING TELESCOPIC DUCT DOOR CUT OUT XOS 464 - 470 FOUND CRACKED AT OTBD CORNER.  REPAIRED IAW SRM 57-40-01, FIGURE 201, REPAIR 10.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
